Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Frequent headache leading to vomiting which relieves with Nicpi tablet. Is it advisable to take it on regular basis?

Hi, I am 27 and I often get headache which leads to vomiting .If i eat nicip tablet when i get the signs of headache. I become fine in some 20 mins.Will the dosage of this tablet cause any side effect? Also i used to be athlete 8 yrs ago but currently having knee pain at times specially before my periods is that a side effect of nicip tablet?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  438
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi shweta.

Thanks for your question.

Yes nice is a pain killer(NSAID) and has lot side effects so what is need is to diagnosed the cause of your headache for that i need some detailed history like site,duration, periodicity,nature of headache.Is is associated with photophobia,phonophobia nausea,what kind of vomiting you have?is it early morning and projectile in please describe those things to me then i will definitely help you.please remember nice is only symptomatic treatment but you need definite treatment.

Nice and knee pain during menstruation probably have not side effect of the drug.

Answered: Sun, 1 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor